# SDR AALA20180528002

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. SEVERAL AREAS OF CORROSION FOUND OUT OF LIMITS ALONG UPPER T CHORD AT STATION 986.5 FROM LBL 53 TO RBL 53. REPAIRED UPPER T CHORD PER SRM 53-70-51-2R-4.
